Alert archive / Mississippi / Dense Fog Advisories in 2012
Dense Fog Advisory 21, NWS Jackson, MS
NWS Jackson, MS issued this dense fog advisory at Dec 8, 2012, 4:03 AM CST for 40 counties in Mississippi. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2012, 4:03 AM CST (10:03 UTC)
- Expired
- Dec 8, 2012, 10:01 AM CST
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
All 40 counties
Adams County, MS, Attala County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
344 WWUS74 KJAN 081003 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 403 AM CST SAT DEC 8 2012 MSZ026>033-036>039-042>066-072>074-081600- /O.NEW.KJAN.FG.Y.0021.121208T1003Z-121208T1600Z/ GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- INCLUDING THE CITIES OF...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...YAZOO CITY...RIDGELAND...MADISON...CANTON... CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN... PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE... ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 403 AM CST SAT DEC 8 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * VISIBILITY: AREAS OF DENSE FOG WILL CAUSE VISIBILITIES TO FALL TO A QUARTER MILE OR LESS THIS MORNING. * IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE EXPECTED IN THE IMPACTED AREAS. MOTORISTS ARE URGED TO USE CAUTION WHEN DRIVING...USE LOW BEAM SETTINGS IN AREAS OF DENSE FOG...AND TO ALLOW FOR INCREASED TRAVEL TIME TO DESTINATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CME
1 follow-up statement
327 WWUS74 KJAN 081601 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1001 AM CST SAT DEC 8 2012 ...FOG HAS LIFTED AND DENSE FOG ADVISORY HAS ENDED... MSZ026>033-036>039-042>066-072>074-081715- /O.CAN.KJAN.FG.Y.0021.000000T0000Z-121208T1600Z/ GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- INCLUDING THE CITIES OF...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...YAZOO CITY...RIDGELAND...MADISON...CANTON... CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN... PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE... ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 1001 AM CST SAT DEC 8 2012 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE DENSE FOG ADVISORY FOR ALL OF CENTRAL MISSISSIPPI. THE WIDESPREAD DENSE FOG ACROSS NEARLY ALL OF CENTRAL MISSISSIPPI HAS LIFTED AND VISIBILITIES HAVE IMPROVED STEADILY DURING THE MID MORNING HOURS. AREAS OF LOW CLOUDS WERE PERSISTING BUT THESE SHOULD BE BREAKING UP THROUGH THE MIDDAY. $$ 40
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this dense fog advisory went out at Dec 8, 3:30 AM CST, 33 minutes earlier.
Area forecast discussion, Dec 8, 3:30 AM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 330 AM CST SAT DEC 8 2012 .SHORT TERM...TODAY THROUGH MONDAY...A COUPLE OF ITEMS WILL BE THE FOCUS FOR THIS SHORT TERM. FIRST BEING SOME CHANCES FOR SHOWERS/STORMS TODAY...THEN SHIFTING TO THE STORM CHANCES FOR SUNDAY NIGHT INTO MONDAY. LASTLY WILL BE THE DRAMATIC TEMP CHANGE/COOL DOWN ON MONDAY IN THE WAKE OF THE STRONG COLD FRONT. TODAY IS TURNING OUT TO BE A BIT MORE INTERESTING IN THE PRECIP DEPARTMENT. CURRENTLY THERE IS SOME LIGHT RAIN/DRIZZLE ACROSS THE I-59 CORRIDOR AS A MOIST AXIS EXISTS ACROSS THAT REGION. STRONG ISENTROPIC UPGLIDE IN THE LOWER LEVELS IS PROVIDING ENOUGH LIFT FOR VERY LIGHT PRECIP. WILL COVER THIS WITH DRIZZLE WORDING THIS MORNING. THERE IS ALSO SOME POTENTIAL FOR FOG AND WILL CONTINUE TO MENTION THAT IN THE FORECAST THIS MORNING AS WELL. CONFIDENCE ON HOW DENSE OR WIDESPREAD IT WILL BE IS NOT REAL HIGH...SO WILL MENTION PATCHY. IF IT BECOMES MORE DENSE AND WIDESPREAD...WILL UPDATE AS NEEDED. ACROSS THE NW/W HALF THIS MORNING INTO THE AFTERNOON...SHOWERS AND SOME TSRA WILL BE POSSIBLE. THERE EXISTS A SUBTLE S/WV TO OUR NW AND THIS WILL PROVIDE SOME DECENT MID/UPPER LIFT TODAY. ALSO THIS FEATURE WILL HELP A WEAK FRONTAL WAVE DEVELOP ALONG A STALLED BOUNDARY TO OUR NW. THIS WILL PROVIDE SOME LEVEL MOISTURE CONVERGENCE AND SUPPORT SOME CONVECTIVE ACTIVITY. SOME OF THIS IS ALREADY STARTED TO OUR W/NW AND LOOKS TO BE POSSIBLE ACROSS PART OF THE W/NW CWA THIS MORNING. A STRONG STORM IS NOT TOTALLY OUT OF THE QUESTION...BUT THERE REMAINS SOME LIMITING FACTORS. BEFORE I WOULD MENTION SUCH A RISK...INSTABILITY VALUES WOULD HAVE TO INCREASE. STILL SOMETHING TO KEEP AN EYE ON THIS MORNING. PRECIP ACTIVITY WILL BEGIN DECREASING BY LATE AFTERNOON AN EVENING AS LIFT EXITS THE AREA. WILL HOLD ONTO SOME POPS BASED OFF MODEL GUID OUTPUT. TODAY WILL ALSO CONTINUE THE UNSEASONABLY WARM CONDITIONS WHICH WILL LINGER INTO SUNDAY. SUNDAY LOOKS TO BE MOSTLY QUIET AS THE ATMOSPHERE RESPONDS AND SETS UP FOR THE MAIN PART OF THE SYSTEM LATER SUNDAY NIGHT INTO MONDAY. NUMERICAL MODELS SEEM TO HAVE A BETTER HANDLE ON THE TIMING...BUT STILL OFFER SOME DIFFERENCES. THEY ARE ALSO IN BETTER AGREEMENT ON THE WIND SHEAR IN PLACE ALONG WITH THE INSTABILITY (WHICH IS NOT REAL HIGH) FOR SUN NGT INTO MONDAY. IN A GENERAL SENSE...MODELS ARE ADVERTISING MUCAPE OF 300-700 J/KG ACROSS THE AREA ALONG WITH 25-30KTS OF 0-1KM SHEAR. WHILE THIS IS NOT REAL IMPRESSIVE...IT IS SUPPORTIVE OF A MIX OF STRONG/SVR STORMS. IT LOOKS LIKE SOME SORT OF LINE WILL PUSH THROUGH THE CWA WITH THE PRIMARY THREAT BEING DAMAGING WINDS FROM THE FEW STRONGER SECTIONS OF THE LINE. SOME LIMITING FACTORS ARE THAT THE STRONGEST UPPER FORCING WILL LAG THE LOW LEVEL FORCING...AND THE FACT THAT COLD/DENSE LOW LEVEL AIR WILL BE DRIVING THE ACTIVITY WHICH COULD CAUSE A STABLE BOUNDARY LAYER AND LIMIT WIND GUST POTENTIAL. WHILE THE W/NW AREAS LOOK TO BE THE LOCATIONS THAT MAY HAVE THE BEST POTENTIAL AT SEEING THE STRONGER ACTIVITY...WILL CONTINUE TO MENTION SOME RISK FOR ALL AREAS. LASTLY...TEMPS IN THE WAKE OF THE FRONT WILL BE SUBSTANTIALLY COLDER. READINGS WILL FALL INTO THE LOWER 50S...THEN 40S AFTER THE FRONT AND NOT REBOUND AT ALL DURING MONDAY. SOME AREAS WILL SEE HIGHS OCCUR AT THE START OF THE MONDAY PERIOD WITH CONDITIONS GETTING COLDER DURING THE DAY. FOR FORECAST SPECIFICS...THE GFS WAS A TAD FAST AND HAVE OPTED TO FOLLOW THE SLIGHTLY SLOWER TIMING OF THE NAM/EURO/SREF. CONDITIONS WILL ALSO BE QUITE BREEZY IN THE WAKE OF THE FRONT...LOOK FOR MORE SPECIFIC DETAILS ON THAT AS WE GET CLOSER TO THE FRONTAL PASSAGE AND CONFIDENCE INCREASES ON HOW STRONG THOSE GRADIENT WINDS MIGHT GET. /CME/ .LONG TERM...MONDAY NIGHT INTO NEXT WEEKEND...DEFINITE FORECAST CHALLENGES TO BE FOUND IN THE LONG TERM...ESPECIALLY IN THE LATTER PORTION AS CONTINUED TRANSITION TO A MORE ACTIVE WEATHER PATTERN FOR OUR REGION IS ACCOMPANIED BY COMPUTER MODEL DISAGREEMENT. BUT...INITIALLY...THE FORECAST IS RATHER STRAIGHTFORWARD AS HEALTHY COLD AIR ADVECTION DOMINATES THE REGION MONDAY NIGHT INTO TUESDAY IN THE WAKE OF MONDAYS FRONTAL PASSAGE. SEEMS TO BE SOME CHANCE OF LINGERING LIGHT RAIN AND DRIZZLE WITH LOW CLOUDS MONDAY EVENING AS CLOUDS TAKE SOME TIME TO CLEAR. FOR THAT REASON I BOOSTED MEX POPS A LITTLE IN AT LEAST EASTERN MS FOR MONDAY EVENING. TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY TUESDAY MORNING WITH NORTH WINDS MAKING FOR SOME VERY UNPLEASANT WIND CHILLS. FORTUNATELY...ALL PRECIP SHOULD BE CLEARING OUT TO THE EAST WAY BEFORE TEMPS APPROACH FREEZING ANYWHERE. FOR DAYTIME TUESDAY MODELS GENERALLY AGREE SOME CIRRUS STREAMING BACK IN FROM THE SOUTHWEST COULD LIMIT SUNSHINE SOMEWHAT IN THE SOUTHEAST HALF OF ZONES. THIS FACT...IN COMBO WITH LIMITED MIXING IN THE COLD AIR ADVECTION REGIME...PROMPTED ME TO LOWER MEX HIGH ACROSS THE BOARD BY 2 TO 4 DEGREES. THIS LEADS INTO DECENT RAD COOLING ANTICIPATED FOR TUESDAY NIGHT WHERE COLDER-TRENDING MEX LOWS (NOW MOSTLY IN THE MID TO UPPER 20S) LOOK GOOD. THEN WE COME TO WEDNESDAY AND WEDNESDAY NIGHT WHEN COOL AIR MASS WILL BE STILL LOCKED IN PLACE AT THE SURFACE BUT MODELS AGREE A DECENT H500 SHORT WAVE WILL MIGRATE THROUGH THE LOWER MS VALLEY. GFS/EURO EXPLICIT OPERATIONAL GUIDANCE NOW SUGGESTS ENOUGH MOISTURE FOR PRECIP PRODUCTION SHOULD REMAIN MOSTLY SHUNTED TO OUR SOUTH AND SOUTHEAST IN ASSOCIATION WITH THIS SYSTEM. HOWEVER...PREVIOUS OP EURO RUN AND LATEST GFSENSEMBLE GIVES INDICATION THAT AT LEAST LOW END CHANCES OF PRECIP IN MAINLY SOUTHEAST HALF OF ZONES CANNOT BE IGNORED. LATEST MEX MOS PLAYING IT TOO SAFE IT SEEMS WITH WIDESPREAD 20 TO 30 POPS AND INTERPRETATION OF ALL GUIDANCE MAKES IT MORE SENSIBLE TO CUT POPS 5 TO 15 POINTS IN ALL BY SOUTHEAST ZONES. GIVEN CHILLY AIR IN PLACE ONE MIGHT THINK WINTRY PRECIP COULD CONCEIVABLY BE A WORRY WITH THIS SYSTEM...BUT ALAS EXPECTED AFTERNOON INTO EVENING TIMING SHOULD ENSURE POTENTIAL FOR THIS IN OUR AREA IS EXTREMELY LOW. MEX TEMPS DROPPED A LITTLE WEDNESDAY BUT LOOK GOOD WEDNESDAY NIGHT. TEMPERATURE MODERATION SHOULD GET UNDERWAY THURSDAY AS FLOW TURNS AROUND QUICKLY TO SOUTHERLY IN REACTION TO WESTERN CONUS TROUGH ENERGY AND LOW PRESSURE FORMING IN THE PLAINS. MODELS START TO SHOW CONSIDERABLE DISAGREEMENT WITH HOW QUICKLY OR IN WHAT EXACT MANNER THIS ENERGY TRANSLATES EAST TOWARD OUR REGION THROUGH THE END OF THE WEEK. DECENT CONFIDENCE THAT RAIN CHANCES WILL ARRIVE BY SATURDAY...BUT AT LEAST A LITTLE POTENTIAL THEY COULD RETURN BY FRIDAY. TEMPERATURES WILL PROBABLY CONTINUE TO TREND UPWARD FROM THURSDAY UNTIL THE NEXT COLD FRONT PASSES...BUT THIS FRONTAL PASSAGE MIGHT COME AS EARLY AS NEXT SATURDAY. MEX TEMPS ACCEPTED COMPLETELY THURSDAY THROUGH SATURDAY...BUT THEY MAY TURN OUT TO BE TOO WARM...ESPECIALLY CONSIDERING STRONG HINTS OF -NAO TELECONNECTION DEVELOPING THROUGH THE LONG TERM PERIOD. /BB/ && .AVIATION...BASICALLY THE AREA HAS A MIX OF LIFR TO VFR THIS MORNING AND THIS LOOKS TO HOLD UNTIL MID/LATE MORNING BEFORE CONDITIONS BEGIN TO IMPROVE. THE WORST CONDITIONS WILL BE ACROSS THE CENTRAL AND EASTERN HALF WHERE LIFR/IFR VIS/CEILINGS WILL EXIST. VFR/MVFR CONDITIONS LOOK TO HOLD ACROSS THE NW DELTA. ALL CONDITIONS WILL BEGIN TO IMPROVE BY 14-16Z WITH LIKELY SOME PERIOD OF MVFR CEILINGS HOLDING BETWEEN 16-20Z. BEYOND THAT...VFR SHOULD EXIST BEFORE LOWER CEILINGS RETURN AFTER 04-07Z. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 75 56 78 56 / 26 19 9 87 MERIDIAN 76 54 77 61 / 16 11 5 69 VICKSBURG 75 57 78 51 / 35 23 15 90 HATTIESBURG 78 56 78 61 / 10 9 6 57 NATCHEZ 74 59 77 55 / 26 14 15 86 GREENVILLE 72 58 76 45 / 47 51 25 96 GREENWOOD 74 58 77 49 / 44 48 14 96 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/BB
Hazardous weather outlook, Dec 7, 3:08 PM CST, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST FRI DEC 7 2012 MSZ030-031-033-038-039-045-046-050>052-055>058-063>066-072>074- 082115- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 308 PM CST FRI DEC 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHEASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY AREAS OF DENSE FOG WILL BE POSSIBLE OVER PORTIONS OF EASTERN AND SOUTHEASTERN MISSISSIPPI AFTER MIDNIGHT TONIGHT. TRAVELERS SHOULD USE CAUTION OVERNIGHT AND DURING THE MORNING COMMUTE AS VISIBILITY COULD QUICKLY BE REDUCED TO ONE QUARTER OF A MILE OR LESS IN AREAS OF DENSE FOG. REMEMBER TO SLOW DOWN...USE YOUR LOW BEAMS...AND KEEP PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. THE FOG WILL DISSIPATE BY LATE MORNING SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY INTO MONDAY. EXACT TIMING AND EXTENT OF SEVERE WEATHER POTENTIAL WITH THIS SYSTEM REMAINS UNCERTAIN AT THIS TIME...SO KEEP CHECKING BACK FOR THE LATEST UPDATES HEADING INTO THIS WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE SUNDAY INTO MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>044-047>049-053-054-059>062-082115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN- 308 PM CST FRI DEC 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY INTO MONDAY. EXACT TIMING AND EXTENT OF SEVERE WEATHER POTENTIAL WITH THIS SYSTEM REMAINS UNCERTAIN AT THIS TIME...SO KEEP CHECKING BACK FOR THE LATEST UPDATES HEADING INTO THIS WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE SUNDAY INTO MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 8:25 AM CST | Special Weather Statement | JAN | Bolivar | 45 min |
| Dec 8, 5:44 PM CST | Special Weather Statement | JAN | Sharkey | 46 min |
Nearby
Dense Fog Advisories in Mississippi, 2012Every dense fog advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.